Browse Title Index


 
Issue Title
 
Volume 15 (2008) Uniquely Hamiltonian Characterizations of Distance-Hereditary and Parity Graphs Abstract   PDF
Terry A. McKee
 
Volume 19, Issue 4 (2012) Uniquely $K_r$-Saturated Graphs Abstract   PDF
Stephen G. Hartke, Derrick Stolee
 
Volume 18, Issue 1 (2011) Uniqueness of Graph Square Roots of Girth Six Abstract   PDF
Anna Adamaszek, Michał Adamaszek
 
Volume 16, Issue 1 (2009) Unit Distance Graphs with Ambiguous Chromatic Number Abstract   PDF
Michael S. Payne
 
Volume 15 (2008) Unit Rectangle Visibility Graphs Abstract   PDF
Alice M. Dean, Joanna A. Ellis-Monaghan, Sarah Hamilton, Greta Pangborn
 
Volume 25, Issue 3 (2018) Universal Layered Permutations Abstract   PDF
Michael Albert, Michael Engen, Jay Pantone, Vincent Vatter
 
Volume 22, Issue 4 (2015) Universal and Near-Universal Cycles of Set Partitions Abstract   PDF
Zach Higgins, Elizabeth Kelley, Bertilla Sieben, Anant Godbole
 
Volume 15 (2008) Universally Image Partition Regularity Abstract   PDF
Dibyendu De, Ram Krishna Paul
 
Volume 23, Issue 2 (2016) Unsplittable Classes of Separable Permutations Abstract   PDF
Michael Albert, Vít Jelínek
 
Volume 16, Issue 1 (2009) Updown Numbers and the Initial Monomials of the Slope Variety Abstract   PDF
Jeremy L. Martin, Jennifer D. Wagner
 
Volume 25, Issue 1 (2018) Upper Bound on the Circular Chromatic Number of the Plane Abstract   PDF
Konstanty Junosza-Szaniawski
 
Volume 20, Issue 1 (2013) Upper Bounds for Perfect Matchings in Pfaffian and Planar Graphs Abstract   PDF
Afshin Behmaram, Shmuel Friedland
 
Volume 23, Issue 4 (2016) Upper Bounds for Stern's Diatomic Sequence and Related Sequences Abstract   PDF
Colin Defant
 
Volume 23, Issue 4 (2016) Upper Bounds on the Minimum Size of Hamilton Saturated Hypergraphs Abstract   PDF
Andrzej Ruciński, Andrzej Żak
 
Volume 4, Issue 2 (1997) (The Wilf Festschrift volume) Upper Bounds on the Order of Cages Abstract   PDF
F. Lazebnik, V. A. Ustimenko, A. J. Woldar
 
Volume 17 (2010) Upper and lower bounds for $F_v(4,4;5)$ Abstract   PDF
Xiaodong Xu, Haipeng Luo, Zehui Shao
 
Volume 20, Issue 3 (2013) Upper-Bounding the $k$-Colorability Threshold by Counting Covers Abstract   PDF
Amin Coja-Oghlan
 
Volume 15 (2008) Using Algebraic Properties of Minimal Idempotents for Exhaustive Computer Generation of Association Schemes Abstract   PDF
K. Coolsaet, J. Degraer
 
Volume 14 (2007) Using Determining Sets to Distinguish Kneser Graphs Abstract   PDF
Michael O. Albertson, Debra L. Boutin
 
Volume 18, Issue 2 (2011-2) (The Zeilberger Festschrift volume) Using Homological Duality in Consecutive Pattern Avoidance Abstract   PDF
Anton Khoroshkin, Boris Shapiro
 
Volume 14 (2007) Using Lovász Local Lemma in the Space of Random Injections Abstract   PDF
Linyuan Lu, László Székely
 
Volume 25, Issue 4 (2018) Using Symbolic Computation to Prove Nonexistence of Distance-Regular Graphs Abstract   PDF   Appendix   Sage Package
Janoš Vidali
 
Volume 17 (2010) Value-Peaks of Permutations Abstract   PDF
Pierre Bouchard, Hungyung Chang, Jun Ma, Jean Yeh, Yeong-Nan Yeh
 
Volume 8, Issue 1 (2001) Values of Domination Numbers of the Queen's Graph Abstract   PDF
Patric R. J. Östergård, William D. Weakley
 
Volume 15 (2008) Van der Waerden/Schrijver-Valiant like Conjectures and Stable (aka Hyperbolic) Homogeneous Polynomials: One Theorem for all Abstract   PDF
Leonid Gurvits
 
3376 - 3400 of 3490 Items << < > >>